# SDR DALA2018021800981

- Difficulty date: February 17, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 43,352 hours, 29,737 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1076
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE SKIN AT BS 1076 BETWEEN LONGERONS 13L AND 14L.  THE  SKIN WAS REPAIRED IAW  ETI-17-18-002, REV 2 AND ER/A 565871-14, REV ORIGINAL.  HFEC INSPECTION WAS PERFORMED THE CRACK WAS FOUND OF 0.110" OF LENGTH IAW NDT SPM 06-10-01.001.
